# SDR DALA2015052403474

- Difficulty date: May 22, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK -Y1292  FRAMES 64 - 66+5.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, DWG D53472816, AND D53472000.
